Flash Flood, Brantley
- When
- June 12, 4:00 AM EST to 7:30 AM EST
- Where
- Brantley County, Countywide
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.197, -81.982 (the zone’s center; the record gives no point)
Many seconday roads flooded.
3 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 12, 3:50 AM EST, 10 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 AM EDT TUE JUN 12 2001
TORNADO WATCH HAS EXPIRED. HAVE ISSUED A FLOOD WATCH FOR ALL OF
SOUTHEAST GEORGIA AND FIVE COUNTIES IN NORTHEAST FLORIDA.
.JAX...
.FL...FLOOD WATCH UNTIL 400 PM BAKER...COLUMBIA...HAMILTON...
NASSAU...SUWANNEE.
.GA...FLOOD WATCH UNTIL 400 PM FOR ALL ZONES.
TRABERTFLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120900- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1146 PM EDT MON JUN 11 2001 ...TORNADO WATCH IN EFFECT UNTIL 5 AM EDT FOR MOST OF NORTHEAST FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA JUST NORTH OF THE STATE LINE... A TORNADO WATCH IS IN EFFECT UNTIL 5 AM EDT FOR THE FOLLOWING COUNTIES: IN FLORIDA: HAMILTON COLUMBIA SUWANNEE GILCHRIST BAKER UNION BRADFORD ALACHUA NASSAU DUVAL AND CLAY. IN GEORGIA: WARE CLINCH ECHOLS CHARLTON AND CAMDEN. ANOTHER LINE OF STRONG TO SEVERE THUNDERSTORMS FROM VALDOSTA SOUTHWARD TO THE NORTHEAST GULF OF MEXICO IS MOVING TO THE EAST AT 20 MPH AND WILL PUSH THROUGH DURING THE OVERNIGHT HOURS. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN YOUR AREA. TAKE SHELTER IF THREATENING WEATHER APPROACHES YOU. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR CABLE TELEVISION FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFoORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS
The national radar mosaic for the moment the first event began.
3 flash flood. Local standard time, as filed.
Many seconday roads flooded.
Many seconday roads flooded.
Many seconday roads flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2001Every state in 2001This day in weather historyWarnings in Georgia, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255906, 5255907, 5255908.